# SDR DLM88090093

- Difficulty date: January 23, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 44,105 hours, 32,677 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Condition: Overheated
- Location: Reverse Current
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

IN FLT 23000, CAPT SMELLED FUMES IN ACFT FWD LAV SMOKE DET ALARMED 1 RADIO STATIC AND UNREADABLE AFTER 5 MINUTES FUMES AND ODOR DIED DOWN AND SMOKE DETECTOR STOPPED.  NO CB OR WARNING ASSOCIATED WITH THIS.  FOUND EVIDENCE OF HEAT DAMAGE TO REVERSE CURRENT DIODES R7-48 AND R7-49.  REPLACED SAME PER EA 09-472174-12 REV B AN M/M 24-30-00-201.  CKS GOOD.  DIODES REPLACED OUT OF PRECAUTION DUCT BURNOUT PORTION OF OPN 5089 C/W.  NDS CLOSE UP AND H2O BAGS REPLACED.
